Existence et unicité de la solution positive de l'équation TFW sans répulsion électronique
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 21 (1987) no. 4, p. 641-654
@article{M2AN_1987__21_4_641_0,
     author = {L\'eon, Jean-Fran\c cois},
     title = {Existence et unicit\'e de la solution positive de l'\'equation TFW sans r\'epulsion \'electronique},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {21},
     number = {4},
     year = {1987},
     pages = {641-654},
     zbl = {0636.35025},
     mrnumber = {921831},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1987__21_4_641_0}
}
Léon, Jean-François. Existence et unicité de la solution positive de l'équation TFW sans répulsion électronique. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 21 (1987) no. 4, pp. 641-654. http://www.numdam.org/item/M2AN_1987__21_4_641_0/

[1] Ambrosetti-Rabinowitz, Dual Variational methods in Critical point Theory and applications. J. of Funct. Anal. 14, 349, 381 (1973). | MR 370183 | Zbl 0273.49063

[2] Baumgartner, The Thomas-Fermi-Theory as Result of a Strong-Coupling-Limit. Commun. Math. Phys. 47, 215-219 (1976). | MR 406156

[3] Benguria-Brezis-Lieb, The TFW theory of atoms and molecules. Commun. in Math. Phys. 79, 167, 180 (1981). | MR 612246 | Zbl 0478.49035

[4] Beresticky-Lions, Non linear scalar field equation part I, II. Arch. for Rat. Mec. and Anal. 82, n° 4, 313, 345 et 347, 375 (1983). | Zbl 0533.35029

[5] Landau and Lifchitz, Mécanique Quantique ed. Mir (1971, Moscou). | Zbl 0148.43806

[6] Lieb, Thomas-Fermi and related theories of atoms and molecules. Rev. of Mod. Phys. 53, n° 4, p.1 October 1981. | MR 629207 | Zbl 1114.81336

[7] Lieb, Analysis of TFW equation for an infinite atom without electron repulsion. Comm. Math. Phys. 85, p. 15 (1982). | MR 667764 | Zbl 0514.35074

[8] P. L. Lions, Some remarks on Hartree equation. Nonlinear Anal. T.M.A. 5 (1981) 1245-1256. | MR 636734 | Zbl 0472.35074